Nisa, Khoirin (2018) Characterization of Multivariate Normal Poisson Model. Journal of Iranian Statistical Society, 14 (2). pp. 37-52. ISSN 1726-4057.

[img] Text
Characterizations of Multivariate Normal-Poisson Model.pdf

Download (620kB)

Abstract

Hasil penilaian sejawat sebidang atau peer review karya ilmiah: jurnal ilmiah internasional

Item Type: Other
Subjects: H Social Sciences > HA Statistics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: DR. KHOIRIN NISA
Date Deposited: 23 Sep 2019 08:59
Last Modified: 23 Sep 2019 08:59
URI: http://repository.lppm.unila.ac.id/id/eprint/14094

Actions (login required)

View Item View Item